Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Masaaki TSUCHIYA "On the stochastic differential equation for a two-dimensional Brownian motion with boundary condition," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 32(2), 233-249, (April, 1980)